關鍵字查詢 | 類別:期刊論文 | | 關鍵字:Generalized Rate Monotonic Schedulability Bounds Using Relative Period Ratios

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 97/1 電機系 衛信文 副教授 期刊論文 發佈 Generalized Rate Monotonic Schedulability Bounds Using Relative Period Ratios , [97-1] :Generalized Rate Monotonic Schedulability Bounds Using Relative Period Ratios期刊論文Generalized Rate Monotonic Schedulability Bounds Using Relative Period RatiosWei, Hsin-Wen; Lin, Kwei-Jay; Lu, Wan-Chen; Shih, Wei-Kuan淡江大學電機工程學系Real-time systems; Rate monotonic analysis; Schedulability conditionsAmsterdam: Elsevier BVInformation Processing Letters 107(5), pp.142–148One of the most well-studied scheduling algorithms for real-time systems is the Rate Monotonic (RM) scheduling for periodic tasks. In this paper we derive a generalized RM schedulability bound by considering relative period ratios among tasks in a system. We show that schedulability bounds published earlier are special cases of our generalized bound. Our new bound may provide a higher value than earlier results.tku_id: 000141131;Submitted by 信文 衛 (141131@mail.tku.edu.tw) on 2014-03-03T08:37:11Z No. of bitstreams: 0;Made available in DSpace on 2014-03-03T08:37:15Z (GMT). No. of bitstreams: 0;2014-03-07 補正完成 b
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果